Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonanalytic-hypoellipticity for some degenerate elliptic operators


Authors: M. S. Baouendi and C. Goulaouic
Journal: Bull. Amer. Math. Soc. 78 (1972), 483-486
MSC (1970): Primary 35H05, 35J70; Secondary 35A05
DOI: https://doi.org/10.1090/S0002-9904-1972-12955-0
MathSciNet review: 0296507
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Baouendi and C. Goulaouic, Étude de l'analyticité et de la régularité Gevrey pour une classe d'opérateurs elliptiques dégénérés, Ann. Sci. École Norm. Sup. (4) 4 (1971), 31-46. MR 287159
  • 2. M. S. Baouendi and C. Goulaouic, Régularité et itérés d'opérateurs elliptiques dégénérés; applications, J. Functional Analysis 9 (1972), (to appear). MR 298471
  • 3. L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171. MR 36 #5526. MR 222474
  • 4. J. L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 3, Travaux et Recherches Mathématiques, no. 20, Dunod, Paris, 1970. MR 291887
  • 5. T. Matsuzawa, Sur les équations $u\sbtt+t\sp{\alpha }u\sbxx =f(\alpha \geqq 0)$, Nagoya Math. J. 42 (1971), 43-55. MR 284699

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35H05, 35J70, 35A05

Retrieve articles in all journals with MSC (1970): 35H05, 35J70, 35A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12955-0

American Mathematical Society